# SDR 07FDEA00437

- Difficulty date: February 9, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 33,328 hours, 27,362 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON STR 55 RT WITH 2 REPAIR SPLICES DO NOT MEET THE INTENT OS A310 SRM 53-10-14 FIG 201.  REMOVED INCORRECTED REPAIR AND REPAIRED AREA IAW A310 SRM 53-10-14 FIG 201.
